My question is related to the periods. I had my periods from April 22 till 26. On the 28th April I had unprotected sex with my husband and after having the enter course I waited 30 minutes and than I toke the plan b pill. On the May 5 till 9 I had spotting and the last date (9) I had my pad full of blood. Now it's June 15th and I don't have my periods yet. I toke the pregnancy test and it's negative. I toke it today and this is first time I use plan b. I am worried and don't want to have any kids right now. Is it normal to have this much delay because of the plan b pill? Can this pill stop my periods forever? What should I do now?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.